# SDR DALA2024100309649

- Difficulty date: September 28, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,807 hours, 29,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Condition: Corroded
- Location: Frap Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON I/B FLAP BEARING HOUSING LOC. AT FLAP TRACK 3 O/B FLAP R /H WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 620418-14. (0581553)
